RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 6, Pages 101–109 (Mi mz3646)  

This article is cited in 1 scientific paper (total in 1 paper)

A correct boundary-value problem for a third-order degenerate operator equation

N. M. Yataev


Full text: PDF file (730 kB)

English version:
Mathematical Notes, 1989, 46:6, 956–961

Bibliographic databases:

UDC: 517.944
Received: 16.04.1987

Citation: N. M. Yataev, “A correct boundary-value problem for a third-order degenerate operator equation”, Mat. Zametki, 46:6 (1989), 101–109; Math. Notes, 46:6 (1989), 956–961

Citation in format AMSBIB
\Bibitem{Yat89}
\by N.~M.~Yataev
\paper A correct boundary-value problem for a third-order degenerate operator equation
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 6
\pages 101--109
\mathnet{http://mi.mathnet.ru/mz3646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1051057}
\zmath{https://zbmath.org/?q=an:0701.35153}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 6
\pages 956--961
\crossref{https://doi.org/10.1007/BF01158634}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DT64100025}


Linking options:
  • http://mi.mathnet.ru/eng/mz3646
  • http://mi.mathnet.ru/eng/mz/v46/i6/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Yataev, “Unique solvability of certain boundary-value problems for degenerate third order operational equations”, Math. Notes, 54:1 (1993), 754–763  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019